# SDR HNAA2019030100052

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP. NOSE GEAR MADE THUMPING NOISE AND NOSE GEAR INDICATION ALTERNATED AMBER TO UP FOR FOR 8 MINS. CREW PERFORMED ALTERNATE EXTENSION, GEAR EXTENDED NORMALLY. INSPECTED NOSE LANDING GEAR FOR OBVIOUS DEFECTS NONE NOTED ON RELAY MSG ON CMC CHECKED NLG IP LOCK SENSOR IAW 32-36-05 NO DEFECTS NOTED.
